Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Long period after taking contraceptive patch. Is it due to hormone imbalance?

I use the contraceptive patch and i ran 2 sets of patches together because one came off and i didn t know when. I started my period in my last week of using the patch this cycle and I ve had it for 11 days now. I m having unprotected sex with my partner but he assured me he was clear of STIs. Is it possible i have one or is it because i ve been messing with my hormones?
Tue, 28 Jan 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I will suggest you to take prescribed amount of patch, its dose and duration to be exactly same as told you by your gynecologist. It has nothing to do with STIs.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Muhammad Faisal Bacha, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Contraceptive patch


Long period after taking contraceptive patch. Is it due to hormone imbalance?

Hello, I will suggest you to take prescribed amount of patch, its dose and duration to be exactly same as told you by your gynecologist. It has nothing to do with STIs. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Muhammad Faisal Bacha, Internal Medicine Specialist